# SDR COMA9531158

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: M8372395R08036
- Condition: Defective
- Location: Rt Pgb
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PROPELLER GEAR BOX OIL PRESSURE INDICATOR WAS FLUCTUATING BETWEEN 30 AND 200 PSI.  REPLACED THE PGB OIL PRESSURE TRANSDUCER WIRING CONNECTOR.
